RUS  ENG
Full version
JOURNALS // Symmetry, Integrability and Geometry: Methods and Applications // Archive

SIGMA, 2017 Volume 13, 061, 15 pp. (Mi sigma1261)

This article is cited in 3 papers

An Energy Gap for Complex Yang–Mills Equations

Teng Huangab

a Key Laboratory of Wu Wen-Tsun Mathematics, Chinese Academy of Sciences, P.R. China
b School of Mathematical Sciences, University of Science and Technology of China, P.R. China

Abstract: We use the energy gap result of pure Yang–Mills equation [Feehan P.M.N., Adv. Math. 312 (2017), 547–587] to prove another energy gap result of complex Yang–Mills equations [Gagliardo M., Uhlenbeck K., J. Fixed Point Theory Appl. 11 (2012), 185–198], when Riemannian manifold $X$ of dimension $n\geq 2$ satisfies certain conditions.

Keywords: complex Yang–Mills equations; energy gap; gauge theory.

MSC: 58E15; 81T13

Received: May 31, 2017; in final form July 26, 2017; Published online August 8, 2017

Language: English

DOI: 10.3842/SIGMA.2017.061



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025